# SDR 06FDEA03448

- Difficulty date: September 27, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 54,836 hours, 35,305 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 FLAP TRACK BEAM CENTER MOUNT TAPERED SHIM CORRODED REMOVED CORROSION FOUND OUT OF LIMITS, CORROSION EXFOLIATION IAW SRM 51-10-6 AND SRM57-10-1 FIG 1 DETAIL 1.   FABRICATED NEW SHIM ON MAE TRAVLER T6/31804.
